# SDR AALA200800687

- Difficulty date: March 21, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 69,145 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT RIGHT FORWARD BY LAVATORY HAS CRACKED BRACKET.  REPLACED BRACKET FOR EMERGENCY FLASHLIGHT AT AFT RIGHT FORWARD BY LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
